# SDR FDEA201211063867

- Difficulty date: November 6, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ARC70082
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER CARGO DOOR FRAME, BS 1743 BETWEEN LONGERON 28 - 29R, "X" = 106 FOUND CRACKED.  APPROX 1.25" IN LENGTH.  REPAIRED IAW EA 1-5310-163524. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
